Correlation Engine 2.0
Clear Search sequence regions


Sizes of these terms reflect their relevance to your search.

Sweet's syndrome is a neutrophilic dermatosis associated with many different underlying conditions but only rarely is it triggered by environmental factors such as ultraviolet (UV) exposure. We present two cases of photoinduced Sweet syndrome. Our first patient, who was taking hydrochlorothiazide, presented photodistributed lesions, pathological phototest and neutrophilic dermatosis histopathology. The phototest normalized after drug withdrawal, suggesting that both UV light and hydrochlorothiazide were necessary to cause the lesions. Our second case presented lesions clearly induced by UV light and histologically consistent with Sweet's syndrome. The MED was decreased and the lesions were reproduced with nbUVB, suggesting the diagnosis of photoinduced Sweet's syndrome. In conclusion, we report a case of neutrophilic dermatosis induced by hydrochlorothiazide and UV light and a case of photoinduced Sweet's syndrome with reproduction of the lesions after nbUVB. Both patients had a pathologic photobiological study. Our report emphasizes the need to perform phototests in patients with photodistributed Sweet's syndrome. Copyright © 2021 Elsevier B.V. All rights reserved.

Citation

Patricia Pérez-Feal, Gabriela Pita da Veiga, Noelia Moreiras-Arias, Cecilia Buján-Bonino, José Manuel Suárez-Peñaranda, M T Rodríguez-Granados. Sweet's syndrome triggered by ultraviolet light. Photodiagnosis and photodynamic therapy. 2021 Jun;34:102258

Expand section icon Mesh Tags

Expand section icon Substances


PMID: 33737218

View Full Text